| Catalog Number |
383540 |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/02/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
A device evaluation is anticipated but has not yet begun.Upon completion of the investigation, a supplemental report will be filed.
Event or Problem Description
It was reported that the bd nexiva¿ dual port iv catheter with q-syte¿ tubing separated from the adapter after the insertion.The following information was provided by the initial reporter: "after insertion the tubing detached the second blood return.Iv removed.".
Additional Manufacturer Narrative
H6: investigation summary: a physical sample was not available for investigation but bd was provided with a photo of the issue for evaluation.A review of the device history record was performed for the reported lot, 1305458, and no quality issues were found during production.Our quality engineer reviewed the provided photo but could only make out the product label.The provided photo did not show the actual device or the reported defect.Therefore, based off the provided photo the engineer was unable to verify the reported defect.Since the provided photo did not show the actual defect a definitive root cause could not be determined.A physical sample or photo of the actual defect would need to be provided for a more thorough investigation.The manufacturing facility has been notified of this incident and the findings.
Event or Problem Description